Absence of site percolation at criticality in Z2×{0,1}

Michael Damron, Charles M. Newman, Vladas Sidoravicius

Research output: Contribution to journalArticlepeer-review


In this note we consider site percolation on a two dimensional sandwich of thickness two, the graph Z2×{0,1}. We prove that there is no percolation at the critical point. The same arguments are valid for a sandwich of thickness three with periodic boundary conditions. It remains an open problem to extend this result to other sandwiches. "Note added in proof: This extension has recently been accomplished in arXiv 1401.7130."

Original languageEnglish (US)
Pages (from-to)328-340
Number of pages13
JournalRandom Structures and Algorithms
Issue number2
StatePublished - Sep 1 2015


  • Critical percolation
  • Sandwich percolation
  • Slab percolation
  • Two dimensions

ASJC Scopus subject areas

  • Software
  • General Mathematics
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics


Dive into the research topics of 'Absence of site percolation at criticality in Z2×{0,1}'. Together they form a unique fingerprint.

Cite this